Explicit equations of optimal curves of genus 3 over certain finite fields with three parameters

Ekaterina Alekseenko, Alexey Zaytsev

Research output: Chapter in Book/Report/Conference proceedingChapterpeer-review

Abstract

In this paper we study an automorphism group of an optimal curve of genus 3 over a finite field with discriminant from {−19,−43,−67,−163} and obtain its explicit equation with three parameters on the base of covers arising from its automorphism group.

Original languageEnglish
Title of host publicationContemporary Mathematics
PublisherAmerican Mathematical Society
Pages245-249
Number of pages5
DOIs
Publication statusPublished - 2015
Externally publishedYes

Publication series

NameContemporary Mathematics
Volume637
ISSN (Print)0271-4132
ISSN (Electronic)1098-3627

Fingerprint

Dive into the research topics of 'Explicit equations of optimal curves of genus 3 over certain finite fields with three parameters'. Together they form a unique fingerprint.

Cite this